# SDR AUS20020541

- Difficulty date: February 6, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 200498005
- Condition: Faulty
- Location: Landing Gear Ret
- Part time: 8,044 cycles
- Component: Landing Gear Ret
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK ACTUATOR FAULTY.
